入江 慶

最終更新日時: 2021/06/28 18:13:49

印刷する

氏名(漢字/フリガナ/アルファベット表記)
入江 慶/イリエ ケイ/Irie, Kei
所属部署・職名(部局/所属/講座等/職名)
数理解析研究所/基礎数理研究部門/准教授
協力講座
部局 所属 講座等 職名
理学研究科 数学・数理解析専攻 数理解析基礎講座 准教授
取得学位
学位名(日本語) 学位名(英語) 大学(日本語) 大学(英語) 取得区分
博士(理学) 京都大学
修士(理学) 京都大学
ORCID ID
https://orcid.org/0000-0001-9878-4672
researchmap URL
https://researchmap.jp/7000009287
研究テーマ
(日本語)
シンプレクティック幾何学
(英語)
Symplectic Geometry
研究概要
(日本語)
シンプレクティック幾何学とその関連分野について研究している。特にシンプレクティック容量について、ハミルトン力学系の周期軌道の研究への応用を重視して調べている。
(英語)
Kei Irie is working on symplectic geometry and related topics. In particular, he studies symplectic capacities, with emphasis on applications to the study of periodic orbits of Hamiltonian systems.
研究分野(キーワード)
キーワード(日本語) キーワード(英語)
シンプレクティック幾何学 Symplectic Geometry
シンプレクティック容量 Symplectic Capacity
ハミルトン力学系 Hamiltonian Dynamics
論文
著者 著者(日本語) 著者(英語) タイトル タイトル(日本語) タイトル(英語) 書誌情報等 書誌情報等(日本語) 書誌情報等(英語) 出版年月 査読の有無 記述言語 掲載種別 公開
Kei Irie Kei Irie Kei Irie Remarks about the C∞-closing lemma for 3-dimensional Reeb flows Remarks about the C∞-closing lemma for 3-dimensional Reeb flows Remarks about the C∞-closing lemma for 3-dimensional Reeb flows Kyoto Journal of Mathematics, 61, 2 Kyoto Journal of Mathematics, 61, 2 Kyoto Journal of Mathematics, 61, 2 2021/06/01 研究論文(学術雑誌) 公開
Kei Irie Kei Irie Kei Irie Chain level loop bracket and pseudo‐holomorphic disks Chain level loop bracket and pseudo‐holomorphic disks Chain level loop bracket and pseudo‐holomorphic disks Journal of Topology, 13, 2, 870-938 Journal of Topology, 13, 2, 870-938 Journal of Topology, 13, 2, 870-938 2020/06 研究論文(学術雑誌) 公開
Kei Irie Kei Irie Kei Irie A Chain Level Batalin–Vilkovisky Structure in String Topology Via de Rham Chains A Chain Level Batalin–Vilkovisky Structure in String Topology Via de Rham Chains A Chain Level Batalin–Vilkovisky Structure in String Topology Via de Rham Chains International Mathematics Research Notices, 2018, 15, 4602-4674 International Mathematics Research Notices, 2018, 15, 4602-4674 International Mathematics Research Notices, 2018, 15, 4602-4674 2018/08/03 研究論文(学術雑誌) 公開
Kei Irie, Fernando Marques, André Neves Kei Irie, Fernando Marques, André Neves Kei Irie, Fernando Marques, André Neves Density of minimal hypersurfaces for generic metrics Density of minimal hypersurfaces for generic metrics Density of minimal hypersurfaces for generic metrics Annals of Mathematics, 187, 3, 963-972 Annals of Mathematics, 187, 3, 963-972 Annals of Mathematics, 187, 3, 963-972 2018/05/01 研究論文(学術雑誌) 公開
Masayuki Asaoka, Kei Irie Masayuki Asaoka, Kei Irie Masayuki Asaoka, Kei Irie A C ∞ closing lemma for Hamiltonian diffeomorphisms of closed surfaces A C ∞ closing lemma for Hamiltonian diffeomorphisms of closed surfaces A C ∞ closing lemma for Hamiltonian diffeomorphisms of closed surfaces Geometric and Functional Analysis, 26, 5, 1245-1254 Geometric and Functional Analysis, 26, 5, 1245-1254 Geometric and Functional Analysis, 26, 5, 1245-1254 2016/10 研究論文(学術雑誌) 公開
Kei Irie Kei Irie Kei Irie DENSE EXISTENCE OF PERIODIC REEB ORBITS AND ECH SPECTRAL INVARIANTS DENSE EXISTENCE OF PERIODIC REEB ORBITS AND ECH SPECTRAL INVARIANTS DENSE EXISTENCE OF PERIODIC REEB ORBITS AND ECH SPECTRAL INVARIANTS JOURNAL OF MODERN DYNAMICS, 9, 357-363 JOURNAL OF MODERN DYNAMICS, 9, 357-363 JOURNAL OF MODERN DYNAMICS, 9, 357-363 2015 英語 研究論文(学術雑誌) 公開
Kei Irie Kei Irie Kei Irie Periodic billiard trajectories and Morse theory on loop spaces Periodic billiard trajectories and Morse theory on loop spaces Periodic billiard trajectories and Morse theory on loop spaces COMMENTARII MATHEMATICI HELVETICI, 90, 1, 225-254 COMMENTARII MATHEMATICI HELVETICI, 90, 1, 225-254 COMMENTARII MATHEMATICI HELVETICI, 90, 1, 225-254 2015 英語 研究論文(学術雑誌) 公開
Kei Irie Kei Irie Kei Irie SYMPLECTIC HOMOLOGY OF DISC COTANGENT BUNDLES OF DOMAINS IN EUCLIDEAN SPACE SYMPLECTIC HOMOLOGY OF DISC COTANGENT BUNDLES OF DOMAINS IN EUCLIDEAN SPACE SYMPLECTIC HOMOLOGY OF DISC COTANGENT BUNDLES OF DOMAINS IN EUCLIDEAN SPACE JOURNAL OF SYMPLECTIC GEOMETRY, 12, 3, 511-552 JOURNAL OF SYMPLECTIC GEOMETRY, 12, 3, 511-552 JOURNAL OF SYMPLECTIC GEOMETRY, 12, 3, 511-552 2014/09 英語 研究論文(学術雑誌) 公開
Kei Irie Kei Irie Kei Irie Displacement energy of unit disk cotangent bundles Displacement energy of unit disk cotangent bundles Displacement energy of unit disk cotangent bundles MATHEMATISCHE ZEITSCHRIFT, 276, 3-4, 829-857 MATHEMATISCHE ZEITSCHRIFT, 276, 3-4, 829-857 MATHEMATISCHE ZEITSCHRIFT, 276, 3-4, 829-857 2014/04 英語 研究論文(学術雑誌) 公開
Kei Irie Kei Irie Kei Irie Hofer-Zehnder capacity of unit disk cotangent bundles and the loop product Hofer-Zehnder capacity of unit disk cotangent bundles and the loop product Hofer-Zehnder capacity of unit disk cotangent bundles and the loop product JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY, 16, 11, 2477-2497 JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY, 16, 11, 2477-2497 JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY, 16, 11, 2477-2497 2014 英語 研究論文(学術雑誌) 公開
Kei Irie Kei Irie Kei Irie HANDLE ATTACHING IN WRAPPED FLOER HOMOLOGY AND BRAKE ORBITS IN CLASSICAL HAMILTONIAN SYSTEMS HANDLE ATTACHING IN WRAPPED FLOER HOMOLOGY AND BRAKE ORBITS IN CLASSICAL HAMILTONIAN SYSTEMS HANDLE ATTACHING IN WRAPPED FLOER HOMOLOGY AND BRAKE ORBITS IN CLASSICAL HAMILTONIAN SYSTEMS OSAKA JOURNAL OF MATHEMATICS, 50, 2, 363-396 OSAKA JOURNAL OF MATHEMATICS, 50, 2, 363-396 OSAKA JOURNAL OF MATHEMATICS, 50, 2, 363-396 2013/06 英語 研究論文(学術雑誌) 公開
Kei Irie Kei Irie Kei Irie Symplectic capacity and short periodic billiard trajectory Symplectic capacity and short periodic billiard trajectory Symplectic capacity and short periodic billiard trajectory MATHEMATISCHE ZEITSCHRIFT, 272, 3-4, 1291-1320 MATHEMATISCHE ZEITSCHRIFT, 272, 3-4, 1291-1320 MATHEMATISCHE ZEITSCHRIFT, 272, 3-4, 1291-1320 2012/12 英語 研究論文(学術雑誌) 公開
Yohji Akama, Kei Irie, Akitoshi Kawamura, Yasutaka Uwano Yohji Akama, Kei Irie, Akitoshi Kawamura, Yasutaka Uwano Yohji Akama, Kei Irie, Akitoshi Kawamura, Yasutaka Uwano VC Dimensions of Principal Component Analysis VC Dimensions of Principal Component Analysis VC Dimensions of Principal Component Analysis DISCRETE & COMPUTATIONAL GEOMETRY, 44, 3, 589-598 DISCRETE & COMPUTATIONAL GEOMETRY, 44, 3, 589-598 DISCRETE & COMPUTATIONAL GEOMETRY, 44, 3, 589-598 2010/10 英語 研究論文(学術雑誌) 公開

  • <<
  • >>
  • 表示
タイトル言語:
講演・口頭発表等
タイトル タイトル(日本語) タイトル(英語) 会議名 会議名(日本語) 会議名(英語) 主催者 主催者(日本語) 主催者(英語) 発表年月日 記述言語 会議種別 公開
Symplectic容量とHamilton力学系の周期軌道[招待あり] Symplectic容量とHamilton力学系の周期軌道 [招待あり] 2019年度日本数学会秋季総合分科会 2019年度日本数学会秋季総合分科会 2019/09 公開
生成的なRiemann計量における極小閉超曲面の稠密性[招待あり] 生成的なRiemann計量における極小閉超曲面の稠密性 [招待あり] 第65回幾何学シンポジウム 第65回幾何学シンポジウム 2018/08 公開
Chain level string topology, pseudo-holomorphic disks, and Lagrangian submanifolds[招待あり] Chain level string topology, pseudo-holomorphic disks, and Lagrangian submanifolds [招待あり] 第65回トポロジーシンポジウム 第65回トポロジーシンポジウム 2018/08 公開
A -closing lemma for three-dimensional Reeb flows via embedded contact homology[招待あり] A -closing lemma for three-dimensional Reeb flows via embedded contact homology [招待あり] 2016年度日本数学会年会 2016年度日本数学会年会 2016/03 公開
Chain level operations in string topology via de Rham chains[招待あり] Chain level operations in string topology via de Rham chains [招待あり] 第62回トポロジーシンポジウム 第62回トポロジーシンポジウム 2015/08 公開
Displacement energy of unit cotangent bundles[招待あり] Displacement energy of unit cotangent bundles [招待あり] 第58回トポロジーシンポジウム 第58回トポロジーシンポジウム 2011/08 公開
タイトル言語:
学術賞等
賞の名称(日本語) 賞の名称(英語) 授与組織名(日本語) 授与組織名(英語) 年月
幾何学賞 日本数学会
外部資金:競争的資金 (科学研究費補助金)
種別 代表/分担 テーマ(日本語) テーマ(英語) 期間
若手研究 代表 シンプレクティック幾何とループ空間の幾何 2018/04/01〜2022/03/31
若手研究(B) 代表 擬正則曲線とハミルトン力学系の周期軌道 2013/04/01〜2017/03/31
担当科目
講義名(日本語) 講義名(英語) 開講期 学部/研究科 年度
幾何学および関連分野セミナー研究a Seminar on Geometry and Related Topics a 前期 理学研究科 2021/04〜2022/03
幾何学および関連分野セミナー研究b Seminar on Geometry and Related Topics b 後期 理学研究科 2021/04〜2022/03
幾何学および関連分野セミナー研究c Seminar on Geometry and Related Topics c 前期 理学研究科 2021/04〜2022/03
幾何学および関連分野セミナー研究d Seminar on Geometry and Related Topics d 後期 理学研究科 2021/04〜2022/03